Translator Disclaimer
may 2020 The classification of fully filial torsion-free rings
Karol Pryszczepko
Bull. Belg. Math. Soc. Simon Stevin 27(1): 43-47 (may 2020). DOI: 10.36045/bbms/1590199302

Abstract

A ring in which the relation of being an ideal is transitive is called fully filial. The aim of this paper is to give the classification theorem for torsion-free fully filial rings.

Citation

Download Citation

Karol Pryszczepko. "The classification of fully filial torsion-free rings." Bull. Belg. Math. Soc. Simon Stevin 27 (1) 43 - 47, may 2020. https://doi.org/10.36045/bbms/1590199302

Information

Published: may 2020
First available in Project Euclid: 23 May 2020

zbMATH: 07213656
MathSciNet: MR4102699
Digital Object Identifier: 10.36045/bbms/1590199302

Subjects:
Primary: 16D25, 16N80, 16P70

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • may 2020
Back to Top